0) Where are you from (country)?
1) How did you find this forum (Google search -- if so, what search terms? Via link from a forum or website -- if so, what page? Other?) Google
2) What is your current age, height, weight? 26, 73kg, 1,78
3) Do you excercise regularly? If so, what type of excercise?Occasionally Cardio and weight lifting
4) What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)? Normal all-round diet (meat, fish, vegetables, fruit, bread, cereals, occasionally fast food)
5) Why did you take Finasteride (hair loss, BPH, other)?Hair loss
6) For how long did you take Finasteride (weeks/months/years)? 13 days
7) How old were you, and WHEN (date) did you start Finasteride? 26yo, 8 February 2017
8) How old were you when you quit, and WHEN (date) did you quit? 26yo, 21 February 2017
9) How did you quit (cold turkey or taper off)? Cold turkey
10) What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic? Scalp Topical Finasteride solution 0,5mg/ml - 1 ml/day
11) What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? 0,5mg ed
12) How long into your use of Finasteride did you notice the onset of side effects? ~9-10 days
13) What side effects did you experience while on the drug that have yet to resolve since discontinuation?
Put an X beside all that apply:
[x] Loss of Libido / Sex Drive
[x??] Erectile Dysfunction
[ ] Complete Impotence
[x ] Loss of Morning Erections
[ x] Loss of Spontaneous Erections
[ x] Loss of Nocturnal Erections
[ ] Watery Ejaculate
[ ] Reduced Ejaculate
[ ] Inability to Ejaculate / Orgasm
[ ] Reduced Sperm Count / Motility
[ ] Emotional Blunting / Emotionally Flat
[ ] Difficulty Focusing / Concentrating
[ ] Confusion
[ ] Memory Loss / Forgetfullness
[ ] Stumbling over Words / Losing Train of Thought
[ ] Slurring of Speech
[ ] Lack of Motivation / Feeling Passive / Complacency
[ ] Extreme Anxiety / Panic Attacks
[ ] Severe Depression / Melancholy
[ ] Suicidal Thoughts
[ ] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[ ] Penis curvature / rotation on axis
[ ] Testicular Pain
[ ] Testicular Shrinkage / Loss of Fullness
[ ] Genital numbness / sensitivity decrease
[ ] Weight Gain
[ ] Gynecomastia (male breasts)
[ ] Muscle Wastage
[ ] Muscle Weakness
[ ] Joint Pain
[ ] Dry / Dark Circles under eyes
[ ] Prostate pain
[ ] Persistent Fatigue / Exhaustion
[ ] Stomach Pains / Digestion Problems
[x ] Constipation / "Poo Pellets"
[ x] Vision - Acuity Decrease / Blurriness
[ ] Increased hair loss
[ ] Frequent urination
[ ] Lowered body temperature
[ ] Other (please explain)
14) What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? none
15) If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the "Blood Tests" section and link to them in your post)? none
16) Anything not listed in the above questions you'd like to share about your experience with Finasteride?
17) Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug.
I already knew about the possible side effects of finasteride but decided to start taking a topical solution to apply on the scalp because it had a lower dose (0,5mg) and thought it would have a more localised and less sistemic effect.. I started taking it always monitoring the side effects because I knew of it. And the first days I was ok. I took it for 13 days. The last 4 days I noticed I was with lowered libido and I wasn't having any spontaneous erections, nor morningwood, however I was still able to get erect and masturbate to porn and ejaculate - my semen had normal consistency . I immediately decided to stop. I didn't know better so I did it cold turkey. It has been a week since I stopped should i still try and ween off or now just let it be?
A week has passed and I still feel lowered libido, no spontaneous erections, nor morningwood. I've been feeling very anxious and afraid and 2 nightts ago I was even panicking. I'm still able to get erect, masturbate and ejaculate to porn - I kind of have been doing it as to test myself, yesterday I was able to do it twice in a 2 hour gap but it still feels like I dont feel the same drive and the erections don't seem so powerful.I don't know if my mind may be playing a role in this and itself affecting my libido. I also have been having poo pellets these last days but it's hard to say because for the last year I have been suffering inconsistent bowel movements which sometimes results in this type of feces, so it can just be coincidence.
Do you think I will be okay? Does the vast majority of men who usually experience these symptoms then go back to normal once dht levels go back to normal? What should I do in your opinion?